# SDR UALA2010072802715

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 64,175 hours, 23,855 cycles
- Engine: Pwa PW2040
- Engine time: 63,256 hours, 21,517 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT OIL FILTER EICAS -LIGHT STAYED ON AT IDLE -ENGINE SHUTDOWN. IAW CAPT NO OIL PRESSURE LOSS, NO PARAMETER CHANGES, CREW BROUGHT ENG BACK TO IDLE FOR 2 MIN. MSG STILL PRESENT, CREW SHUTDOWN NR 2 ENG IAW FLIGHT MANUAL.  REPLACED NR2 ENGINE.
